# SDR SWAA070734

- Difficulty date: February 11, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 33,340 hours, 27,610 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bearing
- Part number: REP4M6
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TORQUE TUBE HORN BEARING PER MM.
